Periodic fourth-order cubic NLS: Local well-posedness and non-squeezing property

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


In this paper, we consider the cubic fourth-order nonlinear Schrödinger equation (4NLS) under the periodic boundary condition. We prove two results. One is the local well-posedness in Hs(T) with −1/3≤s<0 for the Cauchy problem of the Wick ordered 4NLS. The other one is the non-squeezing property for the flow map of 4NLS in the symplectic phase space L2(T). To prove the former we used the ideas introduced in [36] and [27], and to prove the latter we used the ideas in [8].

Original languageEnglish
Pages (from-to)1327-1364
Number of pages38
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - 15 May 2018

Bibliographical note

Publisher Copyright:
© 2018 Elsevier Inc.


  • Fourth-order NLS
  • Local well-posedness
  • Non-squeezing property
  • Wick ordered NLS


Dive into the research topics of 'Periodic fourth-order cubic NLS: Local well-posedness and non-squeezing property'. Together they form a unique fingerprint.

Cite this